• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Side Effects Of Propecia

C

chris b

Valued member
All, after research I decided to use Propecia and have now purchased one months supply, however although I did a fair bit of initial research, I am still a bit scared about taking this (yes scared is probably the right word!).

Now the sexual side effects are one thing which I think I could cope with should they arise but it is more about some of the €˜horror stories' that are presented on the internet about shrinking of certain sexual organs, effect on the liver, depression etc. However it is more than that for me, I suppose my major concern is the possibility of any side effects being permanent (i.e. PFS... post finasteride syndrome). If it could be guaranteed that such effects could be reversed after a period of not taking the medication I would take it like a shot (side effects or not) however even the leaflet seems to suggest that certain issues could continue after discontinuing the medication ... Based on this, the fact that the evidence seems to suggest that medication / dosage etc impacts people so differently and that there appear to increased legal cases against Merck, I am absolutely torn on whether to start taking this.

I know ultimately this has to be my decision and that no one can take this for me, I was just wondering if I could have others views on this please. It would be much appreciated.

Regards

Chris
 
bullitnut

bullitnut

4 awesome repairs with SMG
Ultimately the decision is yours dude, but if you type any illness what so ever into google there will be thousands of examples of problems. What i'm getting at is you can scare yourself silly and make yourself believe you have a million conditions just by doing a google search. The side effects are real for some i'm not denying this and you should research properly, but for what i believe to be the majority they are negligible or none.

Just my personal opinion dude and i know it's not shared but i wish you good luck whatever.
 
C

chris b

Valued member
Thanks bullitnut, such a tough decision and yes I agree it is the stories on the web which have got me into a bit of a statec;;9

Appreciate what you say about the www in general.

Did you have any issues at all with Propecia and how long you been taking (reports on the net of 'brain fog' - you experienced anything of the sort?

Regards

Chris
 
bullitnut

bullitnut

4 awesome repairs with SMG
Nothing at all mate apart from a few weeks of watery xxxen at first then everything was fine and still is dude.
 
E

El Nino

Valued member
chris b wrote:
All, after research I decided to use Propecia and have now purchased one months supply, however although I did a fair bit of initial research, I am still a bit scared about taking this (yes scared is probably the right word!).  
 
Now the sexual side effects are one thing which I think I could cope with should they arise but it is more about some of the €˜horror stories' that are presented on the internet about shrinking of certain sexual organs, effect on the liver, depression etc.   However it is more than that for me, I suppose my major concern is the possibility of any side effects being permanent (i.e. PFS... post finasteride syndrome). If it could be guaranteed that such effects could be reversed after a period of not taking the medication I would take it like a shot (side effects or not) however even the leaflet seems to suggest that certain issues could continue after discontinuing the medication ... Based on this, the fact that the evidence seems to suggest that medication / dosage etc impacts people so differently and that there appear to increased legal cases against Merck, I am absolutely torn on whether to start taking this.
 
I know ultimately this has to be my decision and that no one can take this for me, I was just wondering if I could have others views on this please.   It would be much appreciated.
 
Regards
 
Chris  

I experienced negative mental side effects with Finasteride.

I will expand on my experience if you wish.

PFS is very real see here - http://www.pfsfoundation.org/
 
B

Boberto

Valued member
Propecia unfortunatly induced for me an initial shed in the front which never recovered. I went from not having to having to use concealer in a matter of weeks.

I eventually quit after 3 years due to the sides.
 
Bigmac

Bigmac

Administrator
Staff member
Go to Dr Arvinds section on here and contact them.
 
Top